# SDR AUS20020929

- Difficulty date: August 10, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Aerovd L39C
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Component: Apu
- Component part number: LUN53608
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, T
- Precautionary procedure: O

## Discrepancy

(AUS) APU SUFFERED A CATASTROPHIC FAILURE DURING ENGINE START. SUSPECTCAUSED BY FATIGUE FAILURE OF IMPELLER OR FAILURE OF TURBINE BEARING.
